# SDR AALA201607119007

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 40,563 hours, 27,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEXT TO DOOR 2L MISSING LENS. AIRCRAFT WAS GROUNDED.  INSTALLED LENS ON EXIT SIGN NEXT TO DOOR 2L IAW AMM 33-51-13.
